The mathematics of sentence structure. Lambek, J. The American Mathematical Monthly, 65:154–170, 1958.
The mathematics of sentence structure [link]Paper  doi  bibtex   
@ARTICLE{Lam58,
  author = {Lambek, Joachim},
  title = {The mathematics of sentence structure},
  journal = {The American Mathematical Monthly},
  year = {1958},
  volume = {65},
  pages = {154--170},
  doi = {10.2307/2310058},
  file = {Lam58.pdf:Lam58.pdf:PDF},
  issn = {0002-9890},
  mrclass = {02.00 (94.00)},
  mrnumber = {0106170},
  mrreviewer = {H. Hi\.z},
  url = {https://doi.org/10.2307/2310058}
}

Downloads: 0